×

zbMATH — the first resource for mathematics

Oscillatory and asymptotic behavior of solutions to higher order damped nonlinear difference equations. (English) Zbl 0954.39002
Summary: The asymptotic and oscillatory behavior of solutions of \(m\)th order damped nonlinear difference equation of the form \[ \Delta (a_n \Delta ^{m-1} y_n) + p_n \Delta ^{m-1} y_n + q_n f(y_{\sigma (n+m-1)}) = 0 \] where \(m\) is even, is studied. Examples are included to illustrate the results.

MSC:
39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] R.P. Agarwal: Difference Equations and Inequalities. Marcel Dekker, New York, 1992. · Zbl 0925.39001
[2] R.P. Agarwal: Properties of solutions of higher order nonlinear difference equations I. An. Univ. AI.I. Cuza. Iasi. 31 (1985), 165-172. · Zbl 0599.39001
[3] R.P. Agarwal: Properties of solutions of higher order nonlinear difference equations II. An. Univ. AI.I. Cuza. Iasi 29 (1983), 85-96. · Zbl 0599.39002
[4] S.R. Grace and B.S. Lalli: Oscillation theorems for \(n\)-th order delay differential equations. J. Math. Anal. Appl. 91 (1983), 342-366. · Zbl 0546.34055
[5] S.R. Grace and B.S. Lalli: Oscillation theorems for damped differential equations of even order with deviating arguments. SIAM. J. Math. Anal. 15 (1984), 308-316. · Zbl 0542.34057
[6] J.W. Hooker and W.T. Patula: A second order nonlinear difference equation: Oscillation and asymptotic behavior. J. Math. Anal. Appl. 91 (1983), 9-29. · Zbl 0508.39005
[7] M.R.S. Kulenovic and M. Budincevic: Asymptotic analysis of nonlinear second order difference equations. Anal. Sti. Univ. Iasi. 30 (1984), 39-52.
[8] V. Lakshmikantham and D. Trigiante: Theory of Difference Equations: Numerical Methods and Applications. Academic Press, New York, 1988. · Zbl 0683.39001
[9] J. Popenda: Oscillation and nonoscillation theorems for second order difference equations. J. Math. Anal. Appl. 123 (1987), 34-38. · Zbl 0612.39002
[10] E. Thandapani: Asymptotic and oscillatory behavior of solutions of nonlinear second order difference equations. Indian. J. Pure. Appl. Math. 24 (1993), 365-372. · Zbl 0784.39003
[11] E. Thandapani: Oscillation theorems for second order damped nonlinear difference equations. Czechoslovak Math. J. 45(120) (1995), 327-335. · Zbl 0838.39003
[12] E. Thandapani, P. Sundaram and B.S. Lalli: Oscillation theorems for higher order nonlinear delay difference equations. Computers Math. Applic. 32 (1996), 111-117. · Zbl 0859.39005
[13] E. Thandapani, P. Sundaram, J.R. Graef, A. Miciano and P.W. Spikes: Classification of nonoscillatory solutions of higher order neutral type difference equations. Arch. Math. (Brno) 31 (1995), 263-277. · Zbl 0855.39014
[14] E. Thandapani and P. Sundaram: Oscillation theorems for some even order nonlinear difference equations. J. Nonlinear Diff. Eqn. 4 (1996) · Zbl 0859.39005
[15] P.J.Y. Wong and R.P. Agarwal: Oscillation theorems and existence of positive monotone solutions for second order non linear difference equations. Math. Comp. Modelling 21 (1995), 63-84. · Zbl 0820.39002
[16] P.J.Y. Wong and R.P. Agarwal: The oscillation of an \(m\)-th order perturbed nonlinear difference equation. Arch. Math. (Brno) 32 (1996), 13-27. · Zbl 0870.39001
[17] A. Zafer: On the existence of positive solutions and the oscillation of solutions of higher order difference equations with forcing terms. Preprint. · Zbl 0933.39026
[18] A. Zafer: Oscillatory and asymptotic behavior of higher order difference equations. Math. Comput. Modelling 21 (1995), 43-50. · Zbl 0820.39001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.